# SDR SWAA2022081935070

- Difficulty date: July 26, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 887 TO BS 947 STR 25R AND WL 156 AFT CARGO COMPARTMENT 2022-365948 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N:35DL S/N:091419910 DUE DATE:26-JAN-23;[02] FABRICATED SUPPORT ZEE LOCATED BS 887 TO BS 947 STR 25R AND WL 156 AFT CARGO COMPARTMENT IAW DWG 146A7502; SHEET 48; REV -.;[03] CORRECTED STEP 2 FABRICATED SUPPORT ZEE LOCATED BS 887 TO BS 947 STR 25R AND WL 156 AFT CARGO COMPARTMENT IAW DWG 146A7502; SHEET 48; REV -.SEE INDIVIDUAL SIGNOFF BELOW;[04] CORRECTIVE STEP 3 REPLACED SUPPORT ZEE LOCATED BS 887 TO BS 947 STR 25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500 SHEET 19 REV - AND DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGNSOFF BELOW .;[05] REPLACED SUPPORT ZEE LOCATED BS 887 TO BS 947 STR 25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500 SHEET 19 REV - AND DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGNSOFF BELOW ... RII ITEM
